Roots of formal power series in one variable.

J. Schwaiger

Aequationes mathematicae (1985)

  • Volume: 29, page 40-43
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Schwaiger, J.. "Roots of formal power series in one variable.." Aequationes mathematicae 29 (1985): 40-43. <>.

author = {Schwaiger, J.},
journal = {Aequationes mathematicae},
keywords = {roots; formal power series; composition; semigroup},
pages = {40-43},
title = {Roots of formal power series in one variable.},
url = {},
volume = {29},
year = {1985},

AU - Schwaiger, J.
TI - Roots of formal power series in one variable.
JO - Aequationes mathematicae
PY - 1985
VL - 29
SP - 40
EP - 43
KW - roots; formal power series; composition; semigroup
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.